# SDR SWAA2022032442371

- Difficulty date: November 25, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 61,646 hours, 36,197 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E DEFLECTION CONTROL RIB AND SUPPORT BEAM ATTACHMENT ;FWD CENTER SUPPORT ANGLE SEAL RETAINER IS CRACKED. DOT 82-130. / REMOVED AND INSTALLED NEW FITTING LT WING T/E DEFLECTION CONTROL RIB SUPPORT BEAM ATTACHMENT FWD CENTER SUPPORT ANGLE SEAL RETAINER REF B737-7 SRM 51-40-02-0G-0.
